# SDR CALA2020070401042

- Difficulty date: July 4, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 67,364 hours, 24,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1674, M1694,M1670 & M1673 FAILS BATTERY CAPACITY CHECK REF 29-1012-1-5801.  NEED BATTERY PACK 99-3351-3-0015.  REMOVED DADO PNL FROM M1694 AND M1670.  REPLACED BATTERY PACK AT M1670 REF AMM 33-51-06-960-805.  NEEDS TO BE OPS CHECKED.  ACPD IDT INSPECTION OF INSTALLATION OF M1694, M1670 AND M1673 BATTERY PACKS REF GMM 09-10-05.  REPLACED BATTERY PACK AT M1694 & M1673 REF AMM 33-51-06-960-805 OPS CHECKED OK.  LIGHTS FOR M1670 OPS CHECK GOOD.  ORDERED LAST BATTERY PACK.  REPLACED M1674 BATTERY PACK REF AMM 33-51-06-960-805.  OPS CHECKED OK.  ACCOMPLISHED THE INSPECTION OF THE INSTALLATION OF BATTERY PACK AT M1674 AND OPERATIONAL CHECK.  REF MM 33-51-06-960-805.
